Feeling very yucky


This week has been rather stressful and frustrating.

Marc was involved in a police accident last Monday, and then had an accident in the ambulance on Sunday. Mathematically that constitutes as TWO accidents in SIX days. And this child of mine refuses to slow down, refuses to believe that actions such as this have an incredibly debilitating impact on those that love and care for him. It is physically debilitating when you receive a phone call something along the lines of “DON’T FREAK OUT, BUT…”

Varsity work is highly overwhelming.

I am 100% allergic to stupid people as diagnosed by a professional (myself).

I REALLY need to shave – but am too lazy. I mean if I am still going to wear long pants and skirts do I have to shave my legs?? WHY?!

I am having quite a reaction to my contraceptive patch. Basically it started with a skin reaction on my outer thighs. So I placed the patch on my stomach and that first day I fainted, then now I am CONSTANTLY bloating up with any food and in any amount. Its driving me CRAZY!!!! And I had a reaction on my stomach when I took it off too. However, I dont want to go off the patch because I dont want to use the injection (need to see my period each month) and I dont want to go on the pill (forget to take it), and the IUD simply is not for me. Which means I am stuck on the patch. HELP!

Really enjoying meeting all my Twitter friends – hoping to meet the rest of you!!

Love.Cybelle

Advertisements

4 responses to this post.

  1. Hey Cybelle.
    I’m sorry about Marc. A difficult situation for all of you.

    I’m curious about why condoms aren’t an option for you. The pill has never worked for me as it makes me feel really “not myself”. I’m also glad not to be putting synthetic hormones into my body.

    Luv
    Sharon

    Reply

    • Hi Sharon
      Thanx for your comment!!

      We tend to use condoms with conjunction with another type of contraceptive. The patch that I am using at the moment is a low estrogen and low progesterone one, so its okay – however ever since the skin reaction I have experienced that my periods are heavier and more painful. Another dilemma. I simply don’t really want to change, however I also know I need to be realistic…

      Reply

  2. Posted by Claire Meniie on September 8, 2010 at 15:39

    i know how you feel, i had loads of problems trying to find a contraceptive, i had the coil but fell pregnant with baby no 3 on it!
    It has been really lovely meeting you on twitter and following your life and stories
    C xxxx

    Reply

  3. Thank you very much my friend, you are very kind in sharing this useful information with? others…. The details were such a blessing, thanks.

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: